# SDR 96ZZZX2488

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40482
- Make and model: Boeing 727-22
- Aircraft serial: 18330
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF AIRCRAFT, THE FORWARD CARGO COMPARTMENT'S LEFT TIE-DOWN TRACK WAS FOUND CORRODED OVER A 20 INCH AREA CENTERED AROUND BS 540.  EVALUATION OF PART COST VERSUS REPAIR COST LED TO REPLACEMENT OF PART WITH NEW.
